Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Causality and analyticity


Authors: Y. Fourès and I. E. Segal
Journal: Trans. Amer. Math. Soc. 78 (1955), 385-405
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0069401-5
MathSciNet review: 0069401
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Bounded analytic functions in several complex variables and multiple Laplace integrals, Amer. J. Math. vol. 59 (1937) pp. 732-738. MR 1507275
  • [2] -, Group invariance of Cauchy's formula in several variables, Ann. of Math. vol. 45 (1944) pp. 686-707. MR 0011131 (6:123i)
  • [3] S. Bochner and W. T. Martin, Several complex variables, Princeton, 1948. MR 0027863 (10:366a)
  • [4] L. Gårding, Linear hyperbolic partial differential equations with constant coefficients, Acta Math. vol. 85 (1951) pp. 1-62. MR 0041336 (12:831g)
  • [5] Jean Leray, Symbolic calculus for several variables and boundary value problems for differential equations, Lectures at the Institute for Advanced Study, 1951-52.
  • [6] -, Les solutions élémentaires d'une équation aux dérivées partielles, à coefficients constants, C. R. Acad. Sci. Paris vol. 234 (1952) pp. 1112-1115. MR 0051423 (14:477c)
  • [7] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 19, 1934. MR 1451142 (98a:01023)
  • [8] I. E. Segal, A noncommutative extension of abstract integration, Ann. of Math. vol. 57 (1953) pp. 401-457. MR 0054864 (14:991f)
  • [9] N. Wiener, Extrapolation, interpolation, and smoothing of stationary time series, with engineering applications, Massachusetts Institute of Technology, 1949. MR 0031213 (11:118j)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0069401-5
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society